# SDR DXTA2015092206089

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500175
- Aircraft time: 1,705 hours, 1,345 cycles
- Engine: Pwa PW535A
- Engine time: 1,705 hours, 1,345 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNING TO THE GATE, ODOR IN CABIN DURING TAXI.  R & R THE NR 1 ENGINE IAW AMM 71-00-00-400-801-A & 71-00-00-400-802-A.  PERFORMED 5 POINT CALIBRATION RUN ON THE NR 1 ENGINE, NO DISCREPANCIES NOTED.  ALL WORK WAS PERFORMED IAW MM 72-00-00.
